I hope someone out there can help me. I have been sick for most of 3 years. I will try to be clear and give you the Reader's Digest version. Three years ago I got a virus that attacked my inner ear leaving me w/permanent damage. I went to PT as well as taking a diuretic to keep the fluid level constant in my ear.
At the end of last year, after losing lots of weight and feeling horrible, I ended up in the ER with very low potassium (2.9)- believed to be caused by the diuretic. I finally got that taken care of, and stopped using my diuretic, only to begin having heart palpitations, shakiness, weakness, fatigue, and sore muscles and joints. After much testing, I urged them to check my ferritin (iron stores) and discovered they were on the very low end (13.1 - they should be at least bet. 50-70).
After 6 weeks on iron pills, it went up to 22. My heart palpitations have improved but I still have very sore muscles and joints. Any move-able place feels tender and sore and my muscles never feel as though they are getting enough of something - they even feel like they are cramping sometimes. I basically hurt all over. Lupus, Lyme Disease, and Rhuematoid Arthritis, and thyroid all came back negative. Could this still be from lower ferritin, even though it is going up? The only other time I had tender joints was after giving birth to my 2 boys but it wasn't as bad and it was more limited to my hands, shoulders and knees.
I came off my birth control pills in Jan of this year. Could I have a hormonal imbalance? My doc can't figure this out. He has mentioned fibromyalgia but I just don't feel in my gut that that is what is going on.
Please give me your advice and opinions. I'm not sure what to do next. After 3 years, I am so tired of feeling horrible and need to get back to my family. Thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?